# SDR UALA2013041802681

- Difficulty date: April 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 65,951 hours, 23,318 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seats 12-13c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING.   REPLACED EMERGENCY LIGHT ASSY.  OPS CHECKED GOOD.
